Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 11, NWS North Platte, NE

July 3, 2024Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 3, 2024, 8:53 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2024, 8:53 PM CDT (01:53 UTC)
Expired
Jul 4, 2024, 1:57 AM CDT
In force
5 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 143 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WGUS53 KLBF 040153
FFWLBF
NEC063-111-040500-
/O.NEW.KLBF.FF.W.0011.240704T0153Z-240704T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
853 PM CDT Wed Jul 3 2024

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Northeastern Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...

* Until midnight CDT tonight.

* At 853 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. Additional rainfall amounts up 
  to 1 inch are possible in the warned area. Flash flooding is 
  already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Curtis, Eustis and Moorefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10034 4080 10023 4079 10022 4078 10022
      4075 10022 4071 10022 4070 10022 4070 10005
      4070 10001 4070 9998 4066 9998 4063 9998
      4061 9998 4054 10015 4061 10055 4074 10054

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

NMJ
2 follow-up statements
863 
WGUS53 KLBF 040449
FFWLBF
NEC063-111-040800-
/O.EXT.KLBF.FF.W.0011.000000T0000Z-240704T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1149 PM CDT Wed Jul 3 2024

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Northeastern Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...

* Until 300 AM CDT.

* At 1149 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 4 inches of rain have fallen. Flooding impacts will 
  continue, but no additional rainfall is expected. Flash flooding 
  is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Curtis, Eustis and Moorefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4082 10034 4080 10023 4079 10022 4078 10022
      4075 10022 4071 10022 4070 10022 4070 10005
      4070 10001 4070 9998 4066 9998 4063 9998
      4061 9998 4054 10015 4061 10055 4074 10054

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

CDC
643 
WGUS73 KLBF 040657
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
157 AM CDT Thu Jul 4 2024

NEC063-111-040707-
/O.CAN.KLBF.FF.W.0011.000000T0000Z-240704T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Frontier NE-Lincoln NE-
157 AM CDT Thu Jul 4 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN FRONTIER AND 
SOUTHEASTERN LINCOLN COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4082 10034 4080 10023 4079 10022 4078 10022
      4075 10022 4071 10022 4070 10022 4070 10005
      4070 10001 4070 9998 4066 9998 4063 9998
      4061 9998 4054 10015 4061 10055 4074 10054

$$

CDC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 6:27 PM CDT, 2 hours 26 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible.
  • Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2.
  • Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain.
Area forecast discussion, Jul 3, 6:27 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
627 PM CDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong to severe thunderstorms will threaten early
  Independence Day activities Wednesday evening into early
  Thursday with large hail, damaging winds, and a tornado or two
  all possible.

- Locally heavy rainfall will be possible tonight, favoring
  areas north of Highway 2.

- Rain and thunderstorm chances return to the area Saturday into
  Sunday with the threat for severe weather uncertain.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 228 PM CDT Wed Jul 3 2024

Immediate concern focuses on the threat for severe weather across
much of western and central Nebraska through late tonight.

Expansive troughing stretching from the Hudson Bay southwest into
the northern Rockies. Meanwhile, strong ridging remains in place
across the southeast CONUS with strong ridging working onto the West
Coast that will have large implications in the extended forecast.

For Wednesday afternoon and evening...thunderstorms are ongoing
across much of the Sandhills into the central Panhandle. Early
activity was largely driven by broad warm air advection. Storms
developed in an environment with steep mid-level lapse rates
promoting moderate instability. Even so, storms were fairly pulsey in
nature with some instances of small hail being noted. On the
backside of departing high pressure, southerly flow has
reestablished itself across our western zones with southerly winds
observed at IML/OGA. This is helping reinforce low-level moisture
with dew points in the middle 50s but upstream observations show low
to middle 60s dew points working in. With increasing mid-level lapse
rates likely exceeding 7 C/km by late afternoon and approaching 8.5
C/km overtop increasing low-level moisture, instability should
continue to climb with MLCAPE values progged to reach the 2500-3500
j/kg range. Fairly steady h5 flow will support deep layer shear of
30 to 40 knots, more than sufficient for updraft organization.
Forecast hodographs show fairly long and straight shear profiles
supportive of splitting supercells. Strong low-level storm inflow
would be supportive of larger updrafts with large CAPE values in the
hail growth zone. Shear aloft, explicitly the 2-7km layer, drops off
with eastward extent and so the greatest environment for hail should
be early in the event for areas west of Highway 83. SPC Mesoanalysis
depicts the greatest DCAPE values across southwest Nebraska and this
is likely south of the effective instability gradient working across
the Sandhills. This is likely where the greatest concern exists for
surface based supercells capable of damaging wind gusts. As the
evening low-level jet increases, hodograph curvature and length will
increase with an increasing threat for a tornado or two. This threat
will be greatest in storms remaining discrete. Eventually, cold pool
mergers should promote upscale growth into a west to east moving MCS
by early this evening. This is likely when the damaging wind threat
will maximize with various hi-res guidance showing good signals of
wind gusts at the surface. Storms should congeal and quickly track
east out of the area by Midnight tonight. Behind this round of
thunderstorms, a cool front will drop south into the area with a
second round of strong to briefly severe thunderstorms possible.
Moderate instability will remain in place with strong deep-layer
shear lingering. Forcing should be stronger with this round and so
have a second round of Definite (75%+) PoPs to account for this in
the Sandhills. Believe these storms would be elevated with poor low-
level lapse rates and thus be mainly a large hail threat. This will
need to be monitored closely as should these storms remain surface
based, all hazards will remain in place. With the potential for two
rounds of thunderstorms impacting a few locations, can't rule out
the threat for locally heavy rainfall. HREF ensemble guidance paints
fairly widespread 1-2" amounts across the northern Sandhills with
generally 0.50-1.50" for areas further south. While widespread Flash
Flooding is not anticipated as indicated by the Weather Prediction
Center Marginal Risk Excessive Rainfall Outlook, localized flooding
is plausible and folks camping for the holiday should be cognizant
of the overnight threat of severe weather as well as heavy rain.

Independence Day...morning rain and thunderstorms will likely be
ongoing to start the July 4th holiday in our east. Quick approaching
h5 trough axis will shunt everything east quickly though with most
activity likely wrapping up by midday. As an h5 low takes shape
across eastern South Dakota during the afternoon, will need to
monitor the potential for wrap around rain with general
thunderstorms working into our far northern zones along the South
Dakota border. Have kept PoPs limited to Chance (< 30%) to account
for lingering uncertainty in southward extent. Partly to mostly
cloudy skies with northerly winds should help keep temperatures on
the cooler side with afternoon highs only in the 70s to low 80s or
nearly 15 degrees below normal for early July. Dry conditions will
be expected for most locations for the bulk of the Holiday daytime
with little to suggest celebrations will be threatened at all by
hazardous weather. Quiet conditions continue into the overnight
with lows Thursday night falling into the 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 228 PM CDT Wed Jul 3 2024

Friday through Sunday...deepening low pressure aloft will settle
across the western Great Lakes by early Friday. Mid-level subsidence
within amplifying northwesterly flow across the northern Plains will
herald a quiet day for Friday in the local area. This is aided by
modest high pressure nosing in from the west. Westerly downsloping
flow, normally favorable for compressional heating, will struggle to
boost daytime as h85 temperatures remain near to slightly below
normal climatological values. Fairly decent mixing of the boundary
layer is still expected as flow in the lowest 2km remains
unidirectional. This should help support mild temperatures under
partly cloudy skies during the afternoon with values ranging from
the middle 70s northeast to middle 80s southwest. A few modest
disturbances will traverse the region within the northwest flow.
These should reintroduce at least some low-end PoPs each day
Saturday and Sunday. Varying degrees of magnitude of these mid-level
features casts some uncertainty on expanse of precipitation chances.
Because of this, will maintain Slight Chance (< 35%) categories
initially with the upper-level disturbance Saturday and the trailing
cool front early Sunday. Highs on Saturday will recover to the
middle to upper 80s, but fall again within a modest CAA regime post-
frontal Sunday with forecast highs generally in the 70s and low 80s.
Cannot completely rule out the threat for severe weather on Saturday
as ample instability and deep-layer shear will be in place. The
local area will likely reside just west of the greatest overlap of
instability and shear. Folks should monitor this potential in the
coming days, especially as many remain out for the post-holiday
weekend.

Monday and beyond...the extended forecast will be dominated by high
amplitude ridging situated upstream with broad north-northwesterly
flow across the central and northern Plains. Even with this in
place, the associated thermal ridge with the aforementioned large
scale high pressure to the west should remain west of the forecast
area. Temperatures at h85 will generally favor near to below normal
values as a wave of Canadian high pressure systems drop south
through the region. This in tandem with the lack of any appreciable
mid-level disturbance within a anomalously dry environment will
support generally dry conditions for Days 5 through 7. Signals for
any large-scale system impacting the immediate area are hard to come
by. Ensemble guidance, including the NBM by way of the EPS/GEFS
solutions, show very limited probabilities for rain with generally
less than 20% of ensemble members from respective suites showing
0.1" or more QPF for any particular day. At the same time, as upper-
ridging strengthens, the thermal ridge will encompass more of the
central Rockies and eventually the High Plains towards the middle
and end of next week. This translates to moderating temperatures
with a return to seasonable values likely by Tuesday/Wednesday and
potentially reach above normal values by Thursday/Friday. This is
reflected well in the latest Climate Prediction Center showing below
normal temperatures favored for the 6-10 Day outlook but flipping to
above normal temperatures favored for the 8-14 Day outlook with
below normal precipitation favored for both outlooks.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 627 PM CDT Wed Jul 3 2024

A few aviation weather hazards will affect western and north
central Nebraska through tonight, including thunderstorms and
low ceilings, while gusty prevailing winds take over tomorrow
morning. A line of strong to severe storms extends from near ONL
to LBF to OGA as of 03/23z and will continue east this evening.
Additional iso/sct storms will move into the area late this
evening into the overnight. Expect MVFR ceilings by 04/06z,
which should lift after sunrise. A wind shift to north will
occur overnight and northwest by dawn with gusts 20+ kts by
mid-morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NMJ
LONG TERM...NMJ
AVIATION...Snively
Hazardous weather outlook, Jul 3, 3:29 PM CDT, 5 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
329 PM CDT Wed Jul 3 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-042030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Wed Jul 3 2024 /229 PM MDT Wed Jul 3 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Rest of this afternoon and Tonight.

Severe thunderstorms are ongoing across portions of western and north
central Nebraska. Damaging winds, large hail 2 inches or greater in
diameter, and a few tornadoes are all possible, along with heavy
rainfall that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Beyond Wednesday night, there are additional chances for a few
thunderstorms at times, though the severe threat appears low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 3, 7:05 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
705 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Hail             4 SE Venango            40.72N 101.99W
07/03/2024  E0.25 Inch       Perkins            NE   Public

&&

AV
Local storm report, Jul 3, 7:06 PM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
706 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             7 SSW Grant             40.76N 101.79W
07/03/2024  E0.25 Inch       Perkins            NE   Public

            Heavy rain nearing 2 inch in gauge, pea
            sized hail, time estimate based on radar.

&&

AV
Local storm report, Jul 3, 7:09 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
709 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Hail             2 NW Eustis             40.69N 100.06W
07/03/2024  M1.00 Inch       Frontier           NE   Public

&&

AV
Special weather statement, Jul 3, 7:15 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service North Platte NE
715 PM CDT Wed Jul 3 2024

NEZ038-040100-
Custer NE-
715 PM CDT Wed Jul 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 800 PM CDT...

At 715 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weissert to near Ansley to near Eddyville.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ansley, Mason City, Berwyn, Westerville, Buckeye, Block Hill Basin,
Arcadia Diversion Dam State Wildlife Management Area, Burr Oak, Gavin
Siding, Wescott, Intersection of Highway 183 and Cumro Road, and
Cumro.

This includes the following highways...
 Highway 183 between mile markers 73 and 106.
 Highway 2 between mile markers 287 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Nebraska.

&&

LAT...LON 4105 9971 4155 9937 4155 9921 4105 9921
TIME...MOT...LOC 0015Z 276DEG 28KT 4148 9934 4128 9946 4104 9964

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Special weather statement, Jul 3, 7:19 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
719 PM CDT Wed Jul 3 2024

NEZ069-070-040100-
Chase NE-Hayes NE-
719 PM CDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PERKINS...
NORTHEASTERN CHASE...SOUTHWESTERN LINCOLN AND NORTHWESTERN HAYES
COUNTIES THROUGH 800 PM CDT/700 PM MDT/...

At 719 PM CDT/619 PM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles northeast of Imperial, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern
Perkins, northeastern Chase, southwestern Lincoln and northwestern
Hayes Counties.

This includes Highway 61 between mile markers 45 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM
MDT/ for southwestern Nebraska.

&&

LAT...LON 4057 10166 4070 10164 4070 10103 4044 10106
TIME...MOT...LOC 0019Z 275DEG 23KT 4062 10155

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 3, 7:35 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
735 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Hail             3 W Moorefield          40.70N 100.46W
07/03/2024  E0.70 Inch       Frontier           NE   Public

            Time estimated from radar.

&&

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:06 PM CDTAreal Flood AdvisoryLBFChase, Perkins3 hr
Jul 3, 7:07 PM CDTAreal Flood AdvisoryLBFCuster, Lincoln3 hr
Jul 3, 7:09 PM CDTAreal Flood AdvisoryLBFFrontier3 hr
Jul 3, 7:10 PM CDTSevere Thunderstorm WarningLBFFrontier19 min
Jul 3, 7:15 PM CDTSpecial Weather StatementLBFCuster45 min
Jul 3, 7:19 PM CDTSpecial Weather StatementLBFHayes41 min
Jul 3, 9:29 PM CDTSevere Thunderstorm WarningLBFSheridan46 min
Jul 3, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Sheridan52 min
Jul 3, 10:47 PM CDTSpecial Weather StatementLBFCherry43 min
Jul 3, 11:26 PM CDTSpecial Weather StatementLBFThomas49 min
Jul 3, 11:39 PM CDTSpecial Weather StatementLBFGrant51 min
Jul 3, 11:55 PM CDTSpecial Weather StatementLBFSheridan50 min
Jul 4, 12:32 AM CDTSpecial Weather StatementLBFHooker43 min
Jul 4, 12:44 AM CDTSpecial Weather StatementLBFGrant46 min
Jul 4, 1:02 AM CDTSpecial Weather StatementLBFGarden28 min
Jul 4, 1:17 AM CDTSpecial Weather StatementLBFHooker28 min
Jul 4, 1:29 AM CDTSpecial Weather StatementLBFGrant16 min
Jul 4, 1:43 AM CDTSpecial Weather StatementLBFGrant32 min
Jul 4, 2:13 AM CDTSpecial Weather StatementLBFMcPherson32 min
Jul 4, 3:38 PM CDTSpecial Weather StatementLBFHooker52 min

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.